# SDR HYI2003F00021

- Difficulty date: November 5, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0497
- Engine: Cont TSIO520*
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 51152604
- Condition: Failed
- Location: Rudder Pedal
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, RIGHT RUDDER PEDAL FAILED.  MECHANIC FOUND RUDDER PEDAL TORQUE TUBE FAILED AT POST WELD.  REMOVED AND REPLACED TORQUE TUBE AND RETURNED AIRCRAFT TO SERVICE.
